International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Peter-Weyl Theorem for Homogeneous Spaces of Compact Groups

  • Arash Ghaani Farashahi1
  1. University of Vienaa

Abstract

This paper presents a structured formalism for a constructive generalization of the Peter-Weyl Theorem over homogeneous spaces of compact groups. Let H be a closed subgroup of a compact group G and µ be the normalized G-invariant measure on the compact left coset space G/H. We then present an abstract T H -version of the Peter-Weyl Theorem for the Hilbert function space L2 (G/H, µ).

How to Cite

A. Ghaani Farashahi, Peter-Weyl Theorem for Homogeneous Spaces of Compact Groups, Int. J. Anal. Appl. 13 (2017), 22–31.

BibTeX
@article{Farashahi2017,
  author  = {Ghaani Farashahi, Arash},
  title   = {Peter-Weyl Theorem for Homogeneous Spaces of Compact Groups},
  journal = {Int. J. Anal. Appl.},
  volume  = {13},
  year    = {2017},
  pages   = {22--31},
  doi     = {}
}

References

  • [1] G.B. Folland, A course in Abstract Harmonic Analysis, CRC press, 1995.
  • [2] A. Ghaani Farashahi, Abstract operator-valued Fourier transforms over homogeneous spaces of compact groups, Groups, Geometry, Dynamics, in press.
  • [3] A. Ghaani Farashahi, Abstract Plancherel (trace) formulas over homogeneous spaces of compact groups, Canadian Mathematical Bulletin, doi:10.4153/CMB-2016-037-6.
  • [4] A. Ghaani Farashahi, Abstract harmonic analysis of wave packet transforms over locally compact abelian groups, Banach J. Math. Anal. 11 (1) (2017), 50-71.
  • [5] A. Ghaani Farashahi, Abstract harmonic analysis of relative convolutions over canonical homogeneous spaces of semidirect product groups, J. Aust. Math. Soc., 101 (2) (2016) 171-187.
  • [6] A. Ghaani Farashahi, Abstract relative Fourier transforms over canonical homogeneous spaces of semi-direct product groups with Abelian normal factor, J. Korean Math. Soc., 101 (2) (2016), 171-187.
  • [7] A. Ghaani Farashahi, Convolution and involution on function spaces of homogeneous spaces, Bull. Malays. Math. Sci. Soc. (36) (4) (2013), 1109-1122.
  • [8] A. Ghaani Farashahi, Abstract non-commutative harmonic analysis of coherent state transforms, Ph.D. thesis, Ferdowsi University of Mashhad (FUM), Mashhad 2012.
  • [9] E. Hewitt and K.A. Ross, Abstract Harmonic Analysis, Vol 1, 1963.
  • [10] E. Hewitt and K.A. Ross, Abstract Harmonic Analysis, Vol 2, 1970.
  • [11] V. Kisil, Calculus of operators: covariant transform and relative convolutions, Banach J. Math. Anal. 8 (2) (2014), 156-184.
  • [12] V. Kisil, Geometry of Möbius transformations. Elliptic, parabolic and hyperbolic actions of SL 2 (R), Imperial College Press, London, 2012.
  • [13] V. Kisil, Relative convolutions. I. Properties and applications, Adv. Math. 147 (1) (1999), 35-73.
  • [14] G.J. Murphy, C*-Algebras and Operator theory, Academic Press, INC, 1990.
  • [15] F. Peter and H. Weyl, Die Vollstndigkeit der primitiven Darstellungen einer geschlossenen kontinuierlichen Gruppe, Math. Ann., 97 (1927) 737-755.